# SDR IPXA2024091499980

- Difficulty date: September 3, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 37,796 hours, 26,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: UP149N75592
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CHORD AT AIR EXHAUST AREA BETWEEN STA 1037.67 - STA 1060 R/H SIDE WITH EXFOLIATION.REMOVED CORROSION IN T-CHORD AT AIR EXHAUST AREA BETWEEN STA 1037.67 - STA 1060 R/H SIDE ORIGINAL MATERIAL: 0,115" MATERIAL LOSS: 0,0425", MAXIMUM MATERIAL LOSS ALLOWED: 0,0115" FINAL THICKNESS: 0,0725" I.A.W.B757-200 SRM 53-00-71-1A-1.
